# SDR UALA2012081504529

- Difficulty date: August 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 1640, BL 0 - RBL 50.  SUPPLEMENTAL DATA UPDATE, CORROSION ON FLOORBEAM AT STA 1640.  REMOVED PER ECRA 5360-01218.
